# SDR COEA2019081321805

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 25,144 hours, 33,341 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: Blue Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 672,  AIR TURNBACK,    DURING CLIMB OUT, NO BLUE SYSTEM HYDRAULIC PRESSURE. CREW ELECTED TO RETURN TO DEPARTURE.  EMERGENCY DECLARED.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED PRESSURIZATION OF HYDRAULIC SYSTEMS. NO DISCREPANCIES. FOUND CIRCUIT BREAKER OPEN. CLOSED CIRCUIT BREAKER. OPS CHECKS GOOD.
